Alert archive / New York / River Flood Warnings in 2017
River Flood Warning 29, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Jul 1, 2017, 7:39 PM EDT for Washington County, New York. It took effect at Jul 1, 2017, 8:51 PM EDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2017, 7:39 PM EDT (23:39 UTC)
- In effect from
- Jul 1, 2017, 8:51 PM EDT
- Expired
- Jul 2, 2017, 1:08 PM EDT
- In force
- 16 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Washington County, NY
The radar
The Albany radar (KENX), 112 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mettawee River at Middle Granville (GVVN6).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 8.5 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04280450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
164
WGUS41 KALY 012339
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
739 PM EDT Sat Jul 1 2017
NYC115-021139-
/O.NEW.KALY.FL.W.0029.170702T0051Z-170702T1708Z/
/GVVN6.1.ER.170702T0051Z.170702T0600Z.170702T1108Z.NO/
739 PM EDT Sat Jul 1 2017
The National Weather Service in Albany has issued a
* Flood Warning for
The Mettawee River At Granville.
* From this evening until Sunday afternoon.
* At 7 PM Saturday the stage was...6.2 feet.
* Flood stage is 7 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage by 8 PM
Saturday and forecast to continue to rise to near 7.6 feet
around 2 AM Sunday. The river is forecast to fall below flood
stage after 7 AM Sunday.
* Impact...At 6 feet...Action stage. Gray Road floods and affects
access to one home.
&&
Fld Observed Forecast
8 pm 2 am 8 am 2 pm 8 pm
Location Stg Stg Day Time Sat Sun Sun Sun Sun
Mettawee River
Granville 7.0 6.2 Sat 07 PM 6.9 7.6 6.9 6.1 5.4
&&
LAT...LON 4349 7339 4348 7325 4333 7326 4343 7340
$$5 follow-up statements
856
WGUS41 KALY 020404
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
1204 AM EDT Sun Jul 2 2017
NYC115-021604-
/O.EXT.KALY.FL.W.0029.000000T0000Z-170702T2010Z/
/GVVN6.2.ER.170702T0034Z.170702T0600Z.170702T1410Z.NO/
1204 AM EDT Sun Jul 2 2017
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Mettawee River At Granville
* Until this afternoon.
* At 11 PM Saturday the stage was...8.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is now forecast.
* Forecast...The river is forecast to continue rising to near
8.7 feet by 2 AM Sunday. The river is forecast to fall below
flood stage after 10 AM Sunday.
* Impact...At 8.5 feet...Moderate flood stage.
&&
Fld Observed Forecast
2 am 8 am 2 pm 8 pm 2 am
Location Stg Stg Day Time Mon Mon Mon Mon Tue
Mettawee River
Granville 7.0 8.1 Sat 11 PM 8.7 7.4 6.3 5.6 5.3
&&
LAT...LON 4349 7339 4348 7325 4333 7326 4343 7340
$$144
WGUS81 KALY 020432
FLSALY
Flood Statement
National Weather Service Albany NY
1232 AM EDT Sun Jul 2 2017
NYC115-021632-
/O.CON.KALY.FL.W.0029.000000T0000Z-170702T2010Z/
/GVVN6.2.ER.170702T0034Z.170702T0415Z.170702T1410Z.NO/
1232 AM EDT Sun Jul 2 2017
The Flood Warning continues for
The Mettawee River At Granville.
* Until this afternoon.
* At 12 AM Sunday the stage was 8.8 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* The river is forecast to begin to fall and is forecast to fall
to below flood stage after 10 AM Sunday.
* Impact...At 8.5 feet...Moderate flood stage.
&&
Fld Observed Forecast
8 am 2 pm 8 pm 2 am 8 am
Location Stg Stg Day Time Sun Sun Sun Mon Mon
Mettawee River
Granville 7.0 8.8 Sun 12 AM 7.4 6.3 5.6 5.3 4.8
&&
LAT...LON 4349 7339 4348 7325 4333 7326 4343 7340
$$934
WGUS41 KALY 020517
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
117 AM EDT Sun Jul 2 2017
NYC115-021717-
/O.EXT.KALY.FL.W.0029.000000T0000Z-170702T2308Z/
/GVVN6.3.ER.170702T0034Z.170702T0600Z.170702T1708Z.NO/
117 AM EDT Sun Jul 2 2017
...Forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for
The Mettawee River At Granville
* Until this evening.
* At 12 AM Sunday the stage was...9.3 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river is forecast to continue rising to near
10.0 feet major flood stage by 2 AM Sunday. The river is
forecast to fall below flood stage after 1 PM Sunday.
* Impact...At 10.0 feet...Major flood stage. Widespread flooding in
Granville with numerous evacuations and Upper Turnpike Road under
water.
&&
Fld Observed Forecast
8 am 2 pm 8 pm 2 am 8 am
Location Stg Stg Day Time Sun Sun Sun Mon Mon
Mettawee River
Granville 7.0 9.3 Sun 01 AM 8.2 6.8 5.9 5.5 4.9
&&
LAT...LON 4349 7339 4348 7325 4333 7326 4343 7340
$$558
WGUS81 KALY 020733
FLSALY
Flood Statement
National Weather Service Albany NY
333 AM EDT Sun Jul 2 2017
NYC115-021933-
/O.EXT.KALY.FL.W.0029.000000T0000Z-170702T2248Z/
/GVVN6.2.ER.170702T0034Z.170702T0616Z.170702T1648Z.NO/
333 AM EDT Sun Jul 2 2017
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The Mettawee River At Granville.
* Into this afternoon.
* At 3 AM Sunday the stage was 9.9 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is occurring and will continue through the
early morning hours, then minor flooding is forecast into the
early afternoon.
* The river is forecast to continue to fall and drop below flood
stage after 12 PM Sunday.
* Impact...At 10.0 feet...the river is at major flood stage.
Widespread flooding in Granville with numerous evacuations
and Upper Turnpike Road under water. At 8.5 feet the river
is at moderate flood stage.
&&
Fld Observed Forecast
8 am 2 pm 8 pm 2 am 8 am
Location Stg Stg Day Time Sun Sun Sun Mon Mon
Mettawee River
Granville 7.0 9.9 Sun 3 AM 8.2 6.7 5.9 5.4 4.9
&&
LAT...LON 4349 7339 4348 7325 4333 7326 4343 7340
$$044
WGUS81 KALY 021627
FLSALY
Flood Statement
National Weather Service Albany NY
1227 PM EDT Sun Jul 2 2017
NYC115-021657-
/O.CAN.KALY.FL.W.0029.000000T0000Z-170702T2248Z/
/GVVN6.2.ER.170702T0034Z.170702T0616Z.170702T1538Z.NO/
1227 PM EDT Sun Jul 2 2017
The Flood Warning is cancelled for
The Mettawee River At Granville.
* At 12 PM Sunday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Impact...At 7.0 feet...Minor flood stage.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Sun Sun Mon Mon Mon
Mettawee River
Granville 7.0 6.9 Sun 12 PM 6.7 5.9 5.4 4.9 4.6
&&
LAT...LON 4349 7339 4348 7325 4333 7326 4343 7340
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jul 1, 4:43 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 1, 4:43 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Albany NY
443 PM EDT Sat Jul 1 2017
.SYNOPSIS...
Showers and thunderstorms will continue through the afternoon
and evening hours accompanied by very warm and humid conditions.
A frontal boundary will move across the region tonight with
still warm but a bit less humid conditions on Sunday. A cold
front passes on Monday, bringing a chance of showers and
thunderstorms to southern portions of the forecast area. Dry and
seasonable weather remains in the forecast for Independence
Day.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Severe thunderstorm watch for most of the region until 9 PM
EDT.
Scattered to broken line of convection continues to impact and
cross over the region through the balance of the afternoon and
evening hours. Mesoscale window and our special balloon sounding
suggests mid-level lapse rates were less than ideal for
deeper/vigorous updrafts. However, a few convective cells able
to act upon stronger insolation and along the differential
heating boundary near I 90 and north of the Capital Region are
where some wind reports were received. The other hazard has been
flooding as warm cloud depth has been quite high and efficient
precipitation processes. As seen in the H2O vapor loop, synoptic
flow aloft remains southwest and was nearly parallel to the
surface features. So training echoes along with PWATs close to 2
inches has resulted in heavy rainfall. Toward late this
afternoon and evening, the upstream trough axis approaches which
will act to enhance and wind magnitudes and slowly back the flow
to allow for further forward momentum and reduce time of falling
rainfall over one location. So after close coordination, no
flash flood watch at this time. The loss of daytime heating
should also reduce convective trends along both the pre-frontal
trough and cold front upstream (approaching Buffalo area at
this time). So we will reduce PoPs/Wx through the evening hours.
Overnight, could be some patchy fog where winds are able to
decouple and moist ground. Lows will remain rather mild for the
beginning of July with mainly 60s expected.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
A drier airmass will be in place on Sunday, though dewpoints are
still forecast to be in the low to mid-60s for the valleys. High
temps will still be on the warm side with H850 temps still in
the mid-teens, so upper 70s to upper 80s for much of the
forecast area. Midlevel flow still remains broadly cyclonic, so
an afternoon shower or storm cannot be ruled out, mainly over
the higher terrain and mainly to the north and west of Albany.
Hires NAM3km suggests a narrow line of convection along the
leading edge of the height fall along with lake breeze
convergence may be enough for the chance of convection.
Sunday night, another shortwave trough is forecast to approach
the area from the northern Great Lakes. Some upstream activity
tied to the diurnal cycle along the attendant cold front may
work its way into the Southern Adirondacks before diminishing
Sunday evening. So we will taper back PoPs/Wx through the early
evening hours and a mainly dry for the overnight period. Under a
partly cloudy to mostly clear sky, and lower dewpoints into the
50s, overnight lows should drop back to 60-65F for valley
locations and 50s elsewhere.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
The start of the work week begins with a boundary stalled in our far
southeastern CWA and a trough swinging through NY and western New
England. The upper levels winds within this trough are rather strong
with the base of the trough featuring 40 - 50 knots at 500mb. The
base actually looks to set up through the central portion of our
region which could act as the best chance for showers to develop
during the afternoon. Depending on just where the front stalls will
determine if any thunderstorms could develop in our CWA. Current
guidance continues to suggest that portions of Ulster/Dutchess and
Litchfield counties could have some instability (less than 500 J/kg)
so have included chance thunder in those areas. Temperatures will be
seasonable in the upper 70s/lows 80s with dew points still a bit
high in the low 60s due to continued westerly flow.
Good news for those interested in being outdoors for the Fourth of
July holiday. Winds shift northwest Monday night as a secondary cold
front ushers in Canadian high pressure for Tuesday. Expect mostly
sunny skies and comfortable temperatures in the 70s/near 80 with
lower dew points in the 50s. Great weather for fireworks and
enjoying the outdoors in eastern NY and western New England.
The region should remain dry Wednesday as the 1020-1025mb high
shifts east into New England. Winds become southerly and should lead
to WAA and increasing cloud coverage through the day ahead of the
next disturbance. A shortwave in the Midwest looks to move into the
mid - Atlantic (potentially riding along the front from Monday
night) and by Thursday bring us the next threat for rain. Current
guidance still shows discrepancies on rain arrival time with the EC
the earliest and the Canadian the latest. Have gone with the GFS/EC
blend and gave high chance POPs for the Wed night, Thursday and
Thursday night periods. For now, split chance and slight chance POPs
for Friday as the system exits. Given the strength of the WAA
and PWATs potentially increasing to well over 1 inch, rain could
be widespread throughout the CWA with periods of
steady/moderate rain possible.
A potentially impressive longwave trough from Canada dips into the
Northeast heading into next weekend keeping us unsettled with
multiple threats for precipitation. Most should be diurnally driven
so put slight chance POPs for now. Low confidence on which exactly
locations will see precipitation given this is the Day 6 - 8 period
so put the threat in all zones for now.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Convection was well underway as flight conditions will become
less than ideal through the remainder of the afternoon and
evening hours. Where convection does impact the TAFs, MVFR to
IFR conditions are too be expected and with deeper convective
elements, wind gusts could exceed 40kts. Seems a couple lines of
storms may move through the region as we will place TEMPO groups
for now and amended as needed.
Most of the activity should end by late this evening with the
passage of a frontal boundary. Question overnight will be
fog/stratus formation. Boundary layer conditions per the BUFR
profiles suggest winds may remain up just enough to limit
widespread IFR conditions. For now, we will place MIFG and MVFR
conditions and monitor trends.
Southerly flow will increase to 10 to 12 knots with gusts into the
teens to the lower 20s especially KALB. Winds will shift to the southwest
tonight this evening and diminish tonight.
Outlook...
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Independence Day: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.&&
.FIRE WEATHER...
A warm and very moist airmass is in place today, with afternoon
showers and thunderstorms expected. Sunday will feature slightly
drier conditions with RH values falling into the 40s and 50s,
along with westerly winds of 5 to 10 mph gusting to 20 mph at
times. A cold front works through Monday, with a chance of
showers and thunderstorms mainly south of the Capital District.
Drier air will filter in in the wake of the front, but
temperatures will still be on the warm side for southern
portions of the forecast area.
&&
.FIRE WEATHER...
A warm and very moist airmass is in place with showers and
thunderstorms expected through this evening. Sunday will
feature slightly drier conditions with RH values falling into
the 40s and 50s, along with westerly winds of 5 to 10 mph
gusting to 20 mph at times. A cold front works through Monday,
with a chance of showers and thunderstorms mainly south of the
Capital District. Drier air will filter in in the wake of the
front, but temperatures will still be on the warm side for
southern portions of the forecast area.
&&
.HYDROLOGY...
Training storms have resulted in some flooding in the Glens
Falls area (over 2 inches of rain thus far) and western Mohawk
Valley. A warm and very moist airmass is in place through this
evening so some more pockets of heavy rainfall are
expected. Basin averages of 1 - 2 inches or greater are
possible in thunderstorms. River rises along the western Mohawk
and upper Hudson are being observed with minor flooding at Kast
Bridge.
A drier trend takes shape for Sunday and Monday, though a few
showers and storms cannot be ruled out either day. These storms
will carry less of a heavy rain threat, however.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.CLIMATE...
Glens Falls Airport has seen over 2 inches of rain thus far.
Previous record was 0.73" set in 1946, as we will update and
transmit a record report soon.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 9 PM EDT this evening for
CTZ001-013.
NY...Severe Thunderstorm Watch until 9 PM EDT this evening for
NYZ039>043-047>054-058>061-063>066-082>084.
MA...Severe Thunderstorm Watch until 9 PM EDT this evening for
MAZ001-025.
VT...Severe Thunderstorm Watch until 9 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...BGM/Thompson
NEAR TERM...BGM
SHORT TERM...BGM/Thompson
LONG TERM...Speciale
AVIATION...IAA/BGM
FIRE WEATHER...BGM/Thompson
HYDROLOGY...BGM/Thompson
CLIMATE...BGMHazardous weather outlook, Jul 1, 7:32 PM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 732 PM EDT Sat Jul 1 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 732 PM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. Isolated thunderstorms this evening with some containing heavy rainfall. Overnight, patchy dense fog will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a slight chance for thunderstorms, mainly west and north of Albany, on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 1, 5:29 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
529 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 1 E GLENS FALLS 43.31N 73.63W
07/01/2017 WARREN NY DEPT OF HIGHWAYS
ROUTE 32 CLOSED NEAR HASKELL AVE INTERSECTION
&&
EVENT NUMBER ALY1703948
JECLocal storm report, Jul 1, 5:32 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
532 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD 1 SSE BALDWIN CORNER 43.38N 73.49W
07/01/2017 WASHINGTON NY DEPT OF HIGHWAYS
ROUTE 149 CLOSED NEAR ROUTE 4 INTERSEECTION
&&
EVENT NUMBER ALY1703949
JECLocal storm report, Jul 1, 5:33 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
533 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM LIGHTNING MOREAU 43.25N 73.68W
07/01/2017 SARATOGA NY 911 CALL CENTER
LIGHTNING STRUCK TWO BUILDINGS.
0906 AM TSTM WND DMG 2 S LAKE SUNNYSIDE 43.35N 73.64W
07/01/2017 WARREN NY TRAINED SPOTTER
LARGE MAPLE TREE LIMB 4.5 IN DIAMETER AND 12 FEET LONG
SNAPPED.
0100 PM FLASH FLOOD NEWPORT 43.19N 75.02W
07/01/2017 HERKIMER NY EMERGENCY MNGR
MUDSLIDE NEAR NEWPORT... NY IN WESTERN HERKIMER COUNTY
ALONG ROUTE 28.
0247 PM TSTM WND DMG 3 SSE LYNNWOOD 43.26N 73.90W
07/01/2017 SARATOGA NY LAW ENFORCEMENT
TREES DOWN AND POWER POLE SNAPPED
0400 PM FLASH FLOOD 2 NNE COUNTRYMAN 43.11N 74.98W
07/01/2017 HERKIMER NY TRAINED SPOTTER
ROUTE 28 CLOSED DUE TO FLOODING
0405 PM FLOOD 1 S HAGUE 43.73N 73.50W
07/01/2017 WARREN NY DEPT OF HIGHWAYS
ROUTE9 SB CLOSED DUE TO FLOODING
0410 PM TSTM WND DMG 1 N COUNTRYMAN 43.10N 74.99W
07/01/2017 HERKIMER NY TRAINED SPOTTER
TREES DOWN
0410 PM FLASH FLOOD 1 WSW EAST SCHUYLER 43.05N 75.10W
07/01/2017 HERKIMER NY TRAINED SPOTTER
PERSON TRAPPED IN HOUSE DUE TO FLOODING
0450 PM FLASH FLOOD 1 SSE BALDWIN CORNER 43.38N 73.49W
07/01/2017 WASHINGTON NY DEPT OF HIGHWAYS
ROUTE 149 CLOSED NEAR ROUTE 4 INTERSEECTION
0500 PM FLASH FLOOD 1 E GLENS FALLS 43.31N 73.63W
07/01/2017 WARREN NY DEPT OF HIGHWAYS
ROUTE 32 CLOSED NEAR HASKELL AVE INTERSECTION
&&
EVENT NUMBER ALY1703940 ALY1703941 ALY1703942 ALY1703943 ALY1703945
ALY1703947 ALY1703944 ALY1703946 ALY1703949 ALY1703948
JECLocal storm report, Jul 1, 5:42 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
542 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD 2 WNW SOUTH GRANVILLE 43.38N 73.32W
07/01/2017 WASHINGTON NY DEPT OF HIGHWAYS
ROUTE 149 EB/WB CLOSED AT SEARLS ROAD DUE TO FLOODING
&&
EVENT NUMBER ALY1703950
JECSpecial weather statement, Jul 1, 5:52 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Albany NY
552 PM EDT SAT JUL 1 2017
NYZ041-048>054-084-012215-
Eastern Albany-Western Rensselaer-Eastern Schenectady-Eastern
Rensselaer-Western Schenectady-Southern Washington-Southern
Saratoga-Northern Saratoga-Western Albany-
552 PM EDT SAT JUL 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SCHENECTADY...
NORTHEASTERN ALBANY...SOUTHEASTERN SARATOGA...SOUTHWESTERN WASHINGTON
AND NORTHWESTERN RENSSELAER COUNTIES...
At 552 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Round Lake to Clifton Park to near
Altamont. Movement was east at 25 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will be near...
Mechanicville around 600 PM EDT.
Albany, Cohoes and Latham around 605 PM EDT.
Troy, Watervliet, Green Island and Waterford around 610 PM EDT.
Rensselaer, Menands, Center Brunswick, Loudonville and Wynantskill
around 615 PM EDT.
Other locations impacted by these storms include Shakers, Bleecker
Stadium, Glenridge, Albia, Johnsonville, Harding Crossing, Willow
Glen, Garrison Manor, Wayville and Woodruff Heights.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 90 between exits 8 and 1s, and between exits 8 and 6-5A.
Interstate 890 near exit 7.
Interstate 87 between exits 1 and 9-10, near exit 8A , near exit 13,
and between exits 8-9 and 9.
Interstate 787 between exits 7W and 3A, and between exits 9W and
8-7.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4302 7339 4273 7353 4262 7360 4268 7411
4290 7397 4304 7381
TIME...MOT...LOC 2152Z 291DEG 23KT 4299 7372 4286 7380 4269 7400
FrugisLocal storm report, Jul 1, 6:01 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
601 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG QUEENSBURY 43.36N 73.67W
07/01/2017 WARREN NY FACEBOOK
TREE DOWN
&&
EVENT NUMBER ALY1703951
JECThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:41 AM EDT | Special Weather Statement | ALY | Oneida | 64 min |
| Jul 1, 7:26 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 49 min |
| Jul 1, 8:42 AM EDT | Special Weather Statement | ALY | Washington | 33 min |
| Jul 1, 8:53 AM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 52 min |
| Jul 1, 9:38 AM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 2 hr |
| Jul 1, 10:47 AM EDT | Special Weather Statement | ALY | Herkimer | 43 min |
| Jul 1, 11:27 AM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 3 hr |
| Jul 1, 12:30 PM EDT | Flash Flood Warning | ALY | Herkimer | 4 hr |
| Jul 1, 1:29 PM EDT | Special Weather Statement | ALY | Fulton | 31 min |
| Jul 1, 1:39 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 66 min |
| Jul 1, 2:27 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Jul 1, 2:44 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 61 min |
| Jul 1, 3:10 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| Jul 1, 3:25 PM EDT | Flash Flood Warning | ALY | Saratoga, Warren, Washington | 6 hr |
| Jul 1, 3:34 PM EDT | River Flood Warning | ALY | Herkimer | 17 hr |
| Jul 1, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 61 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | ALY | Washington | 26 min |
| Jul 1, 4:07 PM EDT | Areal Flood Advisory | ALY | Washington | 3 hr |
| Jul 1, 4:28 PM EDT | Areal Flood Warning | ALY | Herkimer | 12 hr |
| Jul 1, 4:29 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 46 min |
| Jul 1, 5:09 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Jul 1, 5:11 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Jul 1, 5:17 PM EDT | Tornado Warning | ALY | Warren, Washington | 11 min |
| Jul 1, 5:22 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 3 hr |
| Jul 1, 5:26 PM EDT | Special Weather Statement | ALY | Saratoga | 34 min |
| Jul 1, 5:33 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 3 hr |
| Jul 1, 5:34 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 39 min |
| Jul 1, 5:42 PM EDT | Flash Flood Warning | ALY | Washington | 3 hr |
| Jul 1, 5:52 PM EDT | Special Weather Statement | ALY | Rensselaer | 23 min |
| Jul 1, 5:54 PM EDT | River Flood Warning | ALY | Oneida | 50 hr |
| Jul 1, 5:54 PM EDT | River Flood Warning | ALY | Herkimer, Montgomery, Oneida | 22 hr |
| Jul 1, 6:02 PM EDT | Flash Flood Warning | ALY | Albany, Saratoga, Schenectady | 58 min |
| Jul 1, 6:24 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 66 min |
| Jul 1, 6:29 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jul 1, 6:53 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga | 3 hr |
| Jul 1, 7:07 PM EDT | River Flood Warning | ALY | Hamilton | 7 hr |
Nearby
River Flood Warnings in New York, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.